1st month on birth control, on 3rd placebo pill, no period?
HELP! I started my period, and started my pill on the first day of my period, had sex about a week after taking pills consistently.. This is my first pill pack ever. I take the 28 day Beyaz, and I'm currently on the 3rd placeboo pill. My period isn't here but I'm having large amouts of discharge, cravings, and bloating, my normal period signs. I had sex 2 times this month but he did not even get close to finishing himself, but I'm still terrified because I have one placebo pill left. Can my actual period come on my next pack of active pills? I just need it to be here because I'm so scared... Help! Could my period come during the next set of active pills, or not?
I wouldn't stress that much. When I started my first BC pill I think it took me 3month to have my period normal again....You should be fine...Just keep taking the pill every day...
As long as you don't miss a pill and still having safe sex you should be fine...
If nothing happen, I would just go see your PCP just to make sure that you are fine. But form my own experience I truly believe you will be fine...=)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.